# SDR FDEA201308312086

- Difficulty date: August 31, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N59065
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 560 FLOORBEAM UPPER TEE FOUND CHAFED AT UPPER SURFACE NUTPLATE AREA LBL 7, RBL 4.5 AND RBL 10. REPAIRED.
